# SDR SWAA2019020529166

- Difficulty date: January 6, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N274WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32529
- Aircraft time: 41,215 hours, 24,397 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 143A7902
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO GUSSET CRACKED AT BS 500D, STR 19L.  R&R GUSSET IAW SRM.
